# SDR DHL2001806012

- Difficulty date: September 15, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1)   EMERGENCY LIGHTS STAY ON DIM WITH SWITCH DISARMED.    2)   REPLACED EMERGENCY LITE BATTERY PACK SYS OPS CHECK GOOD IAW DC-8 M/M  33-50-1STATUS: CLOSED
